# SDR AWXA200400830

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 18,219 hours, 7,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON RIGHT AFT SHEAR PLATE AFT AND OUTBOARD OF Y1292 RIGHT BETWEEN FR 69 AND FR 70.  MAINTENANCE REMOVED RIGHT AFT SHEAR PLATE AFT AND OUTBOARD OF Y1292 RIGHT FROM FR 69 TO FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 FIG 2-8.
